Proceedings of the Japan Academy, Series A, Mathematical Sciences

Block intersection numbers of block designs

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 2 (1980), 75-76.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517002

Digital Object Identifier
doi:10.3792/pjaa.56.75

Mathematical Reviews number (MathSciNet)
MR576215

Zentralblatt MATH identifier
0445.05021

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]

Citation

Yoshizawa, Mitsuo. Block intersection numbers of block designs. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 2, 75--76. doi:10.3792/pjaa.56.75. https://projecteuclid.org/euclid.pja/1195517002


Export citation

References

  • [1] T. Atsumi: An extension of Cameron's result on block-schematic Steiner systems (to appear in J. Combinatorial Theory, ser. A).
  • [2] R. C. Bose: Strongly regular graphs, partial geometries, and partially balanced designs. Pacific J. Math., 13, 389-419 (1963).
  • [3] P. J. Cameron: Two remarks on Steiner systems. Geometriae Dedicata, 4, 403-418 (1975).
  • [4] B. H. Gross: Intersection triangles and block intersection numbers for Steiner systems. Math. Z., 139, 87-104 (1974).